Numerical experiments for mathematical models of railway track oscillations

Volume 31 / 2004

M. Niedziela, T. Sułkowski Applicationes Mathematicae 31 (2004), 433-441 MSC: 35G30, 74H99. DOI: 10.4064/am31-4-5

Abstract

Two mathematical models of railway track oscillations are compared on the basis of numerical experiments.

Authors

  • M. NiedzielaInstitute of Mathematics
    University of Zielona Góra
    Podgórna 50
    65-246 Zielona Góra, Poland
    e-mail
  • T. SułkowskiTomasz Sułkowski
    Institute of Mathematics
    University of Zielona Góra
    Podgórna 50
    65-246 Zielona Góra, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image